# SDR ASOA2018092075212

- Difficulty date: September 17, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 35,907 hours, 33,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R350313
- Condition: Corroded
- Location: Cargo Bay
- Part time: 35,907 hours, 33,296 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SEAT RAIL BEAM AT LBL9 HAS CORROSION BETWEEN FS589.0 AND 605.0. REMOVED AND REPLACED BEAM IAW SRM 51-42-21, 51-42-22, AND EC/TC REO 601R-53-61-3780 REV A DATED 2011-07-15.
